# SDR ASAA2019101073973

- Difficulty date: October 7, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 15,686 hours, 5,100 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE RIGHT SIDE WINDOW HEAT ILLUMINATED. RAN QRH PROCEDURES AND REILLUMINATED. GROUNDED - YES. T/S PER B737-900 FIM 30-41 TASK 811. TURNING ON WINDOW HEAT CAUSES OVHT LIGHT IMMEDIATELY. BITE CK OF WHCU INDICATES WINDOW SENSOR FAILED LAST TEN LEGS. PER THIS FIM REF, SWAPPED TO SPARE WINDOW SENSOR. PERFORMED WHCU BITE PER FIM 30-41 TASK 801, NO FAULTS. RIGHT SIDE WINDOW, WHEN WINDOW HEAT SWITCH TURNED ON "ON" LIGHT COMES ON. THIS CLEARS MEL 30-11E.
